# SDR REXA2019080701257

- Difficulty date: August 7, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 27,482 hours, 18,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[ IN REFERENCE NRC S/N 144 ] INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT IN STA. FS= 280 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5
SUMMARY: LEVEL CORROSION 2. FLOOR SUPPORT IN STA. FS= 280 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ 900/SRM 51-42-06-001-001-A01 PAR. 6 AND CRJ 900/SRM 51-42-20-001-001-A01 PAR. 6
